I know taht this is not abouut my asthma but I have steroid inducedd diabetes (was diagnosed bout a yr ago.) and haev been quite stable for the past feww months but sinnce my stay in the rbh my blood sugars haev been all ovre the place. They don''t seem to correspoond to what i eat either. Befoer my lunch it was 10.8, thne i hda a ham samndwich and a banana. I took my metformin tablet and thne re-checkde 90 mins latre and it hda goen up to 12. I testde againn 2 hrs latre and it hda shot up to 18.1. I hda hda nothign further to eat, hda hda 2 glasses of watre buts taht is it. I am so confussde
my questtions are -
can iv hydrocort causse this kind of loss of contrrol? i was on it for ovre 2 weeks and now on 40mg of pred.
Can the heat causse problemss etc, I am tryign to drink lots btu findign it difficult so wondreign if i was slightly dehydrated and if this was causign problem.
I am seeign my gp on mon - and haev maed decisoin to test sugarrs evry 2 or 3 hrs so i can show thme what is giong on.
Any help or adviice greatefully received.